# SDR UPS99829248

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1560-1590
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, LONGERON 25 RIGHT HAS REPAIR AT FS 1560-1590 CORRODED BULGED.  REMOVED PREVIOUS REPAIR ANGLE IAW DC8 SRM 51-1-21, CORROSION WAS FOUND TO BE OUT OF LIMITS IAW DC8 SRM 53-2-0.  REMOVED DAMGED SECTION OF LONGERON AND SPLCIED IN NEW SECTION IAW DC8 SRM 53-4-1, 53-2-2 AND 51-1-20D.  APPLIED ALODINED AND PRIMED IAW DC8 SRM 51-1-8.
